# SDR ASAOA01152

- Difficulty date: August 31, 2001
- Submitted: October 10, 2001
- Operation: Air carrier
- Aircraft: N265AS
- Make and model: Emb EMB-120
- Aircraft serial: 120170
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 509111
- Condition: Defective
- Location: Cockpit
- Part time: 19,899 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 4026 - DURING FLIGHT ATL TO ILM, CREW REPORTED SMOKE IN THE COCKPIT.  AIRCRAFT DIVERTED AND LANDED SAFELY IN FLO.  CREW ADVISED MAINTENANCE THAT THE SMOKE WAS COMING FROM THE FIRST OFFICERS COMM CONTROL PANEL.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AUDIO CONTROL PANEL.  AIRCRAFT RETURNED TO SERVICE.  (M)
